American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L37) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Michael Aschbacher. On intervals in subgroup lattices of finite groups. J. Amer. Math. Soc. 21 (2008) 809-830. MR 2393428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Pinhas Grossman and Vaughan F. R. Jones. Intermediate subfactors with no extra structure. J. Amer. Math. Soc. 20 (2007) 219-265. MR 2257402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hans Wenzl. $C^*$ tensor categories from quantum groups. J. Amer. Math. Soc. 11 (1998) 261-282. MR 1470857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1